Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Skin rash on inner arms, belly, wrists, chest and neck. Allergic to medication. What to do ?

Hello, my fiance, male, age 30, has a skin rash (inner arms, belly, wrists, chest, and neck ). Over the past year he has had three allergic reactions similar to this. The first was from taking bactrim . The second from taking cephallexin, the current one from taking nyquil . He hadn t had any allergies before this, and no reaction to these medications in his previous years taking them. He feels very weak, and to me, feels cooler than normal to the touch. He said he feels like his body is shutting down. A little background- we have a young infant, and work full time at two jobs, not leaving much time for sleep! Help please! I am worried.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Relax Girl,

I read your background & hence replied promptly.

Do not worry. It probably is also true with your current lifestyle the stressors in him are also high. Do make sure he goes across to the ER & gets a shot of hydrocortisone 100mg or 250 mg IV stat (depending on the body weight & the doctor's advice).

Also use a topical steroid lotion to the affected parts, drink plenty of warm fluids & rehydrate him & an antihistamine preferably fexofenadine 180 mg once/day will also help.

Last but not the least, a little TLC (tender love & care) will lend that final garnish to the therapy!


Dr Praveen Rodrigues MD
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor